MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXNEURO CONTOUR MESH 38MM X 45MM/0.4MM MALLEABLE; K042365

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXNEURO CONTOUR MESH 38MM X 45MM/0.4MM MALLEABLE; K042365
Model Number 04.503.081
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent a microvascular decompression procedure due to trigeminal neuralgia.The patient was implanted with titanium matrixneuro contourable mesh plates and cranios reinforced fast set putty cement.There was a surgical time of 118 minutes.There was no intraoperative complication.The healing status and radiographic outcome at the final follow-up was that the patient reports 100% relief, very much improved, and the patient is off all drugs.There was no postoperative complication presented.The patient undergoes right sided cranioplasty and revision because of persistent occipital headaches, left microvascular decompression.The patient outcome is unknown.This complaint involves an unknown number of devices.This report is for (1) ti matrixneuro contour mesh 38mm x 45mm/0.4mm malleable.This is report 1 of 2 for (b)(4).

Brand Name
TI MATRIXNEURO CONTOUR MESH 38MM X 45MM/0.4MM MALLEABLE
Common Device Name
K042365
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10419728
Report Number2939274-2020-03584
Device Sequence Number11511047
Product Code JEY
UDI-Device Identifier10887587018102
UDI-Public(01)10887587018102
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K042365
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.503.081
Device Catalogue Number04.503.081
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/10/2020
Initial Report FDA Received Date08/18/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR